Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Addicted to masturbation, causing acne with scars leaving behind. Are these both related?

I am 16 and kind of addicted to masturbation. It was kind of a regular (daily) activity a couple of years ago, but now I am trying to lower it down. The problem is the acne . And the scars left behind the ones which have gone away. They sort of regenerate whenever I masturbate after a short or long break. I haven t tried a lot of medications or experiments on the skin. Just regular herbal face wash. I just wanted to know if there is any kind of relation between this act and acne, and also whether it has any other symptoms or side effects or not. Also how can I cleanse my facial skin from the scars and acne?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello Vaibhav..

First of all remove all myths & misconceptions from your mind about masturbation.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.

Regarding the problem of acne, it can be due to various reasons like increased sebum production, blockage of the skin pores, inflammation, bacterial infection, etc.

Management involves application of Retinoids, Benzoyl peroxide & taking antibiotics like Azithromycin under the guidance of a Dermatologist.

So, it will be better to consult a Dermatologist to find out the exact cause & start treatment accordingly.

Wishing you a Healthy Life.
Take care.
Answered: Sun, 24 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor